On the Dilation of Truncated Toeplitz Operators II

Eungil Ko, Ji Eun Lee, Takahiko Nakazi

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper, we focus on properties of the dilation of truncated Toeplitz operators on L2. In particular, we provide necessary and sufficient conditions for the dilation of truncated Toeplitz operators to be nonnegative and self-adjoint. Finally, we study the symbols φ and ψ when the dilation of truncated Toeplitz operators, Sφ , ψ (defined below), is normal.

Original languageEnglish
Pages (from-to)3549-3568
Number of pages20
JournalComplex Analysis and Operator Theory
Volume13
Issue number8
DOIs
StatePublished - 1 Nov 2019

Keywords

  • Dilation of truncated Toeplitz operator
  • Nonnegative
  • Normal operator
  • Self-adjoint

Fingerprint

Dive into the research topics of 'On the Dilation of Truncated Toeplitz Operators II'. Together they form a unique fingerprint.

Cite this